American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] István Juhász and Saharon Shelah. Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[3] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF

[4] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF

[5] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wieslaw Kubis and Vladimir Uspenskij. A compact group which is not Valdivia compact. Proc. Amer. Math. Soc. 133 (2005) 2483-2487. MR 2138892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wei He and Till Plewe. Directed inverse limits of spatial locales. Proc. Amer. Math. Soc. 130 (2002) 2811-2814. MR 1908261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Neil Hindman and Randall McCutcheon. One sided ideals and Carlson's Theorem. Proc. Amer. Math. Soc. 130 (2002) 2559-2567. MR 1900862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ilijas Farah. Powers of $\mathbb N^*$. Proc. Amer. Math. Soc. 130 (2002) 1243-1246. MR 1873803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oleg Pavlov. A normal countably compact not absolutely countably compact space. Proc. Amer. Math. Soc. 129 (2001) 2771-2775. MR 1838801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Bell. Universal uniform Eberlein compact spaces. Proc. Amer. Math. Soc. 128 (2000) 2191-2197. MR 1676311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhongqiang Yang and Wei Sun. All non-$\text{P}$-points are the limits of nontrivial sequences in supercompact spaces. Proc. Amer. Math. Soc. 128 (2000) 1215-1219. MR 1637456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harold R. Bennett and David J. Lutzer. A metric space of A. H. Stone and an example concerning $\sigma$-minimal bases. Proc. Amer. Math. Soc. 126 (1998) 2191-2196. MR 1487358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maria Manuel Clementino and Walter Tholen. Tychonoff's Theorem in a category . Proc. Amer. Math. Soc. 124 (1996) 3311-3314. MR 1340379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Bell, L. Shapiro and P. Simon. Products of $\omega^*$ images. Proc. Amer. Math. Soc. 124 (1996) 1593-1599. MR 1328339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ahmed Bouziad. The class of co-Namioka compact spaces is stable under product. Proc. Amer. Math. Soc. 124 (1996) 983-986. MR 1326999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. G. Petalas and T. Vidalis. Characterisation of compactness through convergence in Tychonoff spaces. Proc. Amer. Math. Soc. 124 (1996) 633-636. MR 1328370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhong Qiang Yang. All cluster points of countable sets in supercompact spaces are the limits of nontrivial sequences . Proc. Amer. Math. Soc. 122 (1994) 591-595. MR 1209102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Klaus Keimel and Jan Paseka. A direct proof of the Hofmann-Mislove theorem . Proc. Amer. Math. Soc. 120 (1994) 301-303. MR 1195723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David G. Wright. Tychonoff's theorem . Proc. Amer. Math. Soc. 120 (1994) 985-987. MR 1170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3